Paper by Erik D. Demaine
- Jean Cardinal, Erik D. Demaine, Samuel Fiorini, Gwenaël Joret, Ilan Newman, and Oren Weimann, “The Stackelberg Minimum Spanning Tree Game on Planar and Bounded-Treewidth Graphs”, Journal of Combinatorial Optimization, volume 25, number 1, January 2013, pages 19–46.
- This paper is also available as arXiv:0906.3221 and from SpringerLink.
- Currently unavailable. If you are in a rush for copies,
- [Google Scholar search]
- Related papers:
- StackMST_WINE2009 (The Stackelberg Minimum Spanning Tree Game on Planar and Bounded-Treewidth Graphs)
- StackMST_Algorithmica (The Stackelberg Minimum Spanning Tree Game)
See also other papers by Erik Demaine.
These pages are generated automagically from a
Last updated November 16, 2017 by